Jump to content

I feel like........


Remembering Dave

Recommended Posts

Hello everyone, I have not been posting much lately, I feel so bad. It has to be the cumulative effects of the chemo. Also the docs switched me from procrit to some other drug (anarisp-?) and I really do not think it works as well as the procrit. They said it is supposed to work as well as Procrit and you only have to take it every other week. I am going to ask for the Procrit next time. I have been feeling so bad for the past 2 weeks which is when they switched me. I just don't have the energy to do anything and I ache all over. I go into town for an hour and it takes me days to reciover. Good news is only one more round of chemo to go and then PCI-not sure how I feel about the PCI. I did go to a wedding of a good buddy which was held at a marina on the Chesapeake Bay this past saturday-3 days after my 5th chemo round. I saw a bunch of old friends which I had not seen in a long time. I only lasted untill 9:30 but had such fun.......I am still paying for it physically. We got a room at the hotel so we would not have to drive home that night and took a nice liesurely drive home the next morning stopping at a state park on the Rappahonnock River and enjoyed the morning. We left our little girl with my folks so Karen and I had a much needed time alone together. Faith, our 21 month old girl, is starting to really try and talk. She is such a blessing. Life is going pretty good but I am just tired of feeling like crap. It is oh so hard to keep a positive attitude when you feel so bad all the time. I WANT PROCRIT!!!!!!!!!!!!!

David C

Link to comment
Share on other sites

Dave My brother,

You got hang in there and remember all this chemo is making you better. Your last results were great. Im praying that happens to me. Just keep reminding yourself your heading in the right direction.

RAY A

Link to comment
Share on other sites

just a note.

my mom has the carbo too but she takes it with Taxol and she feels achey all over too. she is 21 days from last chemo and she still aches. But she too has only 1 chemo to go and then she gets a break. Hoping that her brain scan is clean on Monday. Hoping the head radiation worked on the mets.

it gets better over time.

Link to comment
Share on other sites

David C, was wondering where you had been, I agree with most the posts that you should call the DR. immediately instead of waiting.

They are to cater to you and sound like you may need some of that right now~!!

Link to comment
Share on other sites

Hi Dave,

I'm so happy to hear that you had a chance to go to the wedding and see all your old friends. Nothing like a beatiful day on the bay to really lift your spirits!!

This chemo crap sucks...I see my mom (45) completely wiped out from that poison...But then I remember that its in there getting rid of those cancer cells.

I agree with the rest..call that Doc now and get back on what makes you feel better. It doesn't matter what he says works better...he's not getting chemo :D

I hope you start to feel better soon

Keep us updated

Laura

Link to comment
Share on other sites

David

Souns like you have a case of the chemo cruds! Hang in there you are almost done. I don't have any advice on procrit versus the other aernsap (sp) I have been extremely fortunate that I didn't need either. Chemo tends to get worse at the end and so they tell me and for a little time after, but your last results were great. You are going to be okay. Sounds like it was a good time at the wedding. Nice setting. Your little girl reminds me of a close friends baby that she also adopted, they are exactly the same age, adorable (yours and hers) and a handful!

Best

Bess

Link to comment
Share on other sites

David,

Sorry you aren't feeling well. My husband too tells me he's tired of being tired, and sick of feeling sick.

It's real hard to remain positive when you don't feel good, but try and remember that what is making you feel bad is making those darn cancer cells feel worse, and killing them. Visualize them cells dying.

Anyway, it's good to have you back online. We've missed you.

Carleen

Link to comment
Share on other sites

Dear Dave,

Glad you posted again. The chemo effects are cumulative, so you're really feelin' them now - I went thru the same exact thing - very, very tired and achey (knees, elbows, everything) But this does graduallly go away. I had PROCRIT shots from April of 2002 till about the beginning of November 2002 to get my cell count up. It finally worked and i really felt alot better then. Maybe PROCRIT works better for you? Hang in there, life will improve :)

Joanie

Link to comment
Share on other sites

My husband is on Arenesp but he gets it weekly. It has helped bring his blood counts up. I wonder why your only getting it every other week? I hope you start feeling better. My husband said the tiredness was the worst he had ever felt.

Link to comment
Share on other sites

I agree with the other posts. Insist on going back on Procrit. I was on it during chemo and it sure made me feel better.

I think you're probably feeling the chemo yucks by now. I hated that part. And, I hated the part where every joint in my body hurt. Guess I just hated chemo.

Hang tough. I'll keep prayers going up to our Lord.

Link to comment
Share on other sites

My dad gets arenesp every other week too. He started on the arenesp so we don't have anything to compare to in regards to procrit. I do know that it takes about two weeks for the arenesp to work and that it is supposed to stay in the system longer than procrit does, but no matter, if the change is making you sick and YOU know your body, call your DR> and tell him to SWITCH you back

Sounds like you and your wife had a great time. Hang in there - all of us are praying for you!

Link to comment
Share on other sites

The aranesp really worked for me too. As for the PCI, be prepared for side effects: especially if they do the whole brain. Beware of sxs of brain swelling: extreme fatique, n/v, loss of equilibrium, etc. If that happens they ususally put you on steroids, but then beware, that is how I got my thrust that has lasted forever. Wish I had better things to say but right now I am pretty upset over the PCI effects, especially after radiation onc. told me not to expect any. Let us know how it goes for you. I am going into the hospital today expecting IV meds to kick this thrust outta my body. I think it has spread into my stomach. Everything I eat is bad taste wise. And n/v daily, and ugh, when I throw up you can see the thrush come up too. Sorry so graphic!@!

Link to comment
Share on other sites

David C.

Ugh, I was so sorry to hear you are not feeling well, but try to remember the good results that you are accruing from the chemo. Hope you get in to talk to your doc or onc right away.

The time away with your wife and the joy you take in your little one are positives that I know you are hanging on to.

You know we are all thinking of you and praying for better days ahead. Hope your 4th was fun. Enjoy those fireworks!

Link to comment
Share on other sites

HI DAVE C,

SURE HOPE YOUR DAY TODAY IS A MUCH BETTER THEN YESTERDAY AND TOMORROW EVEN BETTER THAN THAT. FIGHTING THIS CANCER IS LONG AND HARD. IT DOES NOT GET FIXED OVERNIGHT AS WE ALL KNOW. YOU MUST HANG IN THERE, CHANGE YOUR MEDS BACK (WHICH IS PROBABLY PART OF YOUR PROB IF NOT ALL) AND ENJOY THAT LITTLE GIRL AS MUCH AS POSSIBLE EACH DAY. THOSE LITTLE ONES ARE GREAT TO BE AROUND. IF WE COULD ONLY GET SOME OF THEIR ENERGY EACH DAY. GOD BLESS

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.